# SDR WVER0630155070001

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 31,989 hours, 21,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6703510667035119
- Condition: Chafed
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE AT 2 LOCATIONS.  BOTH DAMAGED AREAS ARE ON THE Z-SHAPED STRINGERS AT 6R AND THE OTHER AT 7R BETWEEN FS 1144 AND FS 1162.  DAMAGE TO STRINGER 6R IS APPROXIMATELY 0.45" W X 0.150" D ON THE FLANGE AND .1875" D ON THE WEB.  DAMAGE TO THE STRINGER 7R IS SIMILAR TO STRINGER 6R BUT LESS WIDE AND LESS DEEP. ALSO MISSING UPPER BRACKET MM670-97107-001.
